News & Events 

Published issue of the South East Asian Journal of Mathematics and Mathematical Sciences, Vol. 16, No. 2, August 2020

Respected Sir/Madam,
South East Asian Journal of Mathematics and Mathematical Sciences, Vol. 16, No. 2, August 2020 has been published in online and print versions both by Ramanujan Society of Mathematics and Mathematical Sciences.  We are cordially offered full access to all the papers on the website www.rsmams.org. I hope this offer can be of some help to you.
 

LIST OF ALL ARTICLES 

S.NoTitle of The ArticleAuthorsPublished InPages 
1 NEW GENERALIZED $\alpha-\psi-$GERAGHTY CONTRACTION TYPE MAPS AND FIXED POINTS K. Anthony Singh
M. R. Singh
Th. Chhatrajit Singh
Volume 16 Issue 2 01-12 Read more
2 ESSENTIAL ASCENT AND ESSENTIAL DESCENT OF LINEAR OPERATORS AND COMPOSITION OPERATORS Harish Chandra
Pradeep Kumar
Volume 16 Issue 2 13-22 Read more
3 TIME TO REPLACEMENT OF A SYSTEM WITH PERMISSIVE AND OBLIGATORY THRESHOLDS P. Arokkia Saibe
T. Vinothini
S. Kiruthika
Volume 16 Issue 2 23-30 Read more
4 HEMI-SLANT SUBMANIFOLDS OF GENERALIZED D-CONFORMAL DEFORMED $\beta$-KENMOTSU MANIFOLD H. G. Nagaraja
Dipansha Kumari
Volume 16 Issue 2 31-40 Read more
5 ON EXISTENCE OF $\psi-$HILFER HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS Shabna M. S.
Ranjini M. C.
Volume 16 Issue 2 41-56 Read more
6 GENERALIZED \textit{H}- RESOLVENT EQUATION WITH $H-\phi-\eta$ ACCRETIVE OPERATOR Zubair Khan
Khushbu
Mohd. Asif
Volume 16 Issue 2 57-70 Read more
7 PROPERTIES OF FUZZY PERFECT INTRINSIC EDGE-MAGIC GRAPHS M. Kaliraja
M. Sasikala
Volume 16 Issue 2 71-78 Read more
8 HYPERGEOMETRIC FORMS OF SOME FUNCTIONS INVOLVING ARCSINE (x) USING DIFFERENTIAL EQUATION APPROACH M. I. Qureshi
Shakir Hussain Malik
Tafaz ul Rahman Shah
Volume 16 Issue 2 79-88 Read more
9 INDUCED $V_4-$ MAGIC LABELING OF SOME STAR AND PATH RELATED GRAPHS Libeeshkumar K. B.
Anil Kumar V.
Volume 16 Issue 2 89-102 Read more
10 ON CERTAIN SUMMATION FORMULAE FOR q-HYPERGEOMETRIC SERIES Vijay Yadav Volume 16 Issue 2 103-110 Read more
11 A NEW METHOD FOR SOLVING DODECAGONAL FUZZY ASSIGNMENT PROBLEM R. Saravanan
M. Valliathal
Volume 16 Issue 2 111-120 Read more
12 LIAR'S DOMINATION IN SIERPINSKI-LIKE GRAPHS A. S. Shanthi
Diana Grace Thomas
Volume 16 Issue 2 121-130 Read more
13 UNIFORM BOUNDEDNESS PRINCIPLE AND HAHN-BANACH THEOREM FOR B-LINEAR FUNCTIONAL RELATED TO LINEAR 2-NORMED SPACE Prasenjit Ghosh
Sanjay Roy
T. K. Samanta
Volume 16 Issue 2 131-150 Read more
14 FUZZY gp*-CLOSED SETS IN FUZZY TOPOLOGICAL SPACE Firdose Habib
Khaja Moinuddin
Volume 16 Issue 2 151-160 Read more
15 CONGRUENCES FOR (4, 5)-REGULAR BIPARTITIONS INTO DISTINCT PARTS M. Prasad
K. V. Prasad
Volume 16 Issue 2 161-178 Read more
16 SOME COMMON FIXED POINT RESULTS IN 2-BANACH SPACES Krishnadhan Sarkar
Dinanath Barman
Kalishankar Tiwary
Volume 16 Issue 2 179-194 Read more
17 HYDRODYNAMIC LUBRICATION OF SYMMETRIC ROLLERS WITH TWO DIMENSIONAL CONSISTENCY VARIATION OF POWER LAW FLUIDS Jalatheeswari N
Dhaneshwar Prasad
Venkata S Sajja
Volume 16 Issue 2 195-218 Read more
18 EXISTENCE AND UNIQUENESS SOLUTIONS OF FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS WITH INFINITE POINT CONDITIONS Deepak Dhiman
Ashok Kumar
Lakshmi Narayan Mishra
Volume 16 Issue 2 219-240 Read more
19 CLASSES OF BI-UNIVALENT FUNCTIONS DEFINED BY CONVOLUTION N. Magesh
S. M. El-Deeb
R. Themangani
Volume 16 Issue 2 241-254 Read more
20 PARAMETER ESTIMATION OF NAKAGAMI DISTRIBUTION UNDER PRECAUTIONARY LOSS FUNCTION Arun Kumar Rao
Himanshu Pandey
Volume 16 Issue 2 255-262 Read more
21 $\gamma_{e}$ - GRAPHS OF GRAPHS P. Nataraj
A. Wilson Baskar
V. Swaminathan
Volume 16 Issue 2 263-270 Read more
22 ON FOUR TUPLE OF DISTINCT INTEGERS SUCH THAT THE SUM OF ANY TWO OF THEM IS CUBE OF A POSITIVE INTEGER N. S. Darkunde
S. P. Basude
J. N. Salunke
Volume 16 Issue 2 271-280 Read more
23 EQUIVALENCIES OF CORDIAL LABELING AND SUM DIVISOR CORDIAL LABELING H M Makadia
V J Kaneria
M J Khoda
Volume 16 Issue 2 281-288 Read more
24 RESTRICTED MINUS DOMINATION NUMBER OF A GRAPH B. Chaluvaraju
V. Chaitra
Volume 16 Issue 2 289-296 Read more
25 HYPOTHESIS OF VALUE DISTRIBUTION AND ITS ASSOCIATED PROBLEMS OF INFINITE DIMENSION Rajeshwari S. Volume 16 Issue 2 297-304 Read more
26 SPACE-TIME ADMITTING GENERALIZED CONFORMAL CURVATURE TENSOR S. P. Maurya
R. N. Singh
Volume 16 Issue 2 305-316 Read more
27 SEVERAL GENERATING FUNCTIONS USING GENERALIZED LUCAS SEQUENCES Punit Shrivastava Volume 16 Issue 2 317-324 Read more